Volume 2, Issue 1
The Interpolated Coefficient FEM and Its Application in Computing the Multiple Solutions of Semilinear Elliptic Problems

Z. Xie & C. Chen

Int. J. Numer. Anal. Mod., 2 (2005), pp. 97-106

Published online: 2005-02

Preview Full PDF 649 3473
Export citation
  • Abstract
Convergence and superconvergence of the interpolated coefficient finite element method (ICFEM) are discussed as the ICFEM reduces the computation cost greatly. Further, the ICFEM is implemented to compute the multiple solutions of some semilinear elliptic problems.
  • Keywords

superconvergence convergence the interpolated coefficient finite element method semilinear elliptic problem multiple soltutions

  • AMS Subject Headings

65N30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-2-97, author = {Z. Xie and C. Chen}, title = {The Interpolated Coefficient FEM and Its Application in Computing the Multiple Solutions of Semilinear Elliptic Problems}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2005}, volume = {2}, number = {1}, pages = {97--106}, abstract = {Convergence and superconvergence of the interpolated coefficient finite element method (ICFEM) are discussed as the ICFEM reduces the computation cost greatly. Further, the ICFEM is implemented to compute the multiple solutions of some semilinear elliptic problems. }, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/923.html} }
TY - JOUR T1 - The Interpolated Coefficient FEM and Its Application in Computing the Multiple Solutions of Semilinear Elliptic Problems AU - Z. Xie & C. Chen JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 97 EP - 106 PY - 2005 DA - 2005/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/923.html KW - superconvergence KW - convergence KW - the interpolated coefficient finite element method KW - semilinear elliptic problem KW - multiple soltutions AB - Convergence and superconvergence of the interpolated coefficient finite element method (ICFEM) are discussed as the ICFEM reduces the computation cost greatly. Further, the ICFEM is implemented to compute the multiple solutions of some semilinear elliptic problems.
Z. Xie & C. Chen. (1970). The Interpolated Coefficient FEM and Its Application in Computing the Multiple Solutions of Semilinear Elliptic Problems. International Journal of Numerical Analysis and Modeling. 2 (1). 97-106. doi:
Copy to clipboard
The citation has been copied to your clipboard